Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 255, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 15, 2011, 1:10 AM EDT for 5 counties in West Virginia. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2011, 1:10 AM EDT (05:10 UTC)
- Expired
- Sep 15, 2011, 2:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Randolph County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 162 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 1:11 AM EDT | HAIL 1 | Weston, WV | |
| Sep 15, 1:15 AM EDT | HAIL 1.25 | Weston, WV | |
| Sep 15, 1:15 AM EDT | HAIL 1.75 | Weston, WV | |
| Sep 15, 1:17 AM EDT | HAIL 1 | Jane Lew, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
191
WUUS51 KRLX 150510
SVRRLX
WVC001-033-041-083-097-150600-
/O.NEW.KRLX.SV.W.0255.110915T0510Z-110915T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
110 AM EDT THU SEP 15 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF PHILIPPI...
SOUTHEASTERN HARRISON COUNTY IN WEST VIRGINIA...
NORTHEASTERN LEWIS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WESTON...
NORTH CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...
NORTHERN UPSHUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...BUCKHANNON...AUDRA STATE PARK...
* UNTIL 200 AM EDT
* AT 103 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WESTON...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELINGTON.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 109.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3898 8053 3915 8054 3922 7981 3913 7983
3908 7977 3897 7976
TIME...MOT...LOC 0509Z 266DEG 30KT 3906 8040
$$
192 follow-up statements
863
WWUS51 KRLX 150538
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
138 AM EDT THU SEP 15 2011
WVC033-041-150547-
/O.CAN.KRLX.SV.W.0255.000000T0000Z-110915T0600Z/
LEWIS WV-HARRISON WV-
138 AM EDT THU SEP 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON AND
NORTHEASTERN LEWIS COUNTIES IS CANCELLED...
AFTER NUMEROUS REPORTS OF QUARTER TO GOLF BALL SIZE HAIL...THE STORM
THAT PROMPTED THE WARNING IS NOW MOVING EAST OF LEWIS AND HARRISON
COUNTIES...SO THE WARNING IS CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7976 3903 8026 3918 8022 3922 7981
3913 7983 3908 7977
TIME...MOT...LOC 0537Z 266DEG 30KT 3907 8010
$$
WVC001-083-097-150600-
/O.CON.KRLX.SV.W.0255.000000T0000Z-110915T0600Z/
RANDOLPH WV-BARBOUR WV-UPSHUR WV-
138 AM EDT THU SEP 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHEASTERN UPSHUR...BARBOUR AND EXTREME NORTH CENTRAL RANDOLPH
COUNTIES...
AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VOLGA...OR NEAR AUDRA STATE PARK...MOVING EAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHILIPPI...BELINGTON...NESTORVILLE...KERENS AND MONTROSE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED IN WESTON WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7976 3903 8026 3918 8022 3922 7981
3913 7983 3908 7977
TIME...MOT...LOC 0537Z 266DEG 30KT 3907 8010
$$
19038
WWUS51 KRLX 150559
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
159 AM EDT THU SEP 15 2011
WVC001-083-097-150608-
/O.EXP.KRLX.SV.W.0255.000000T0000Z-110915T0600Z/
RANDOLPH WV-BARBOUR WV-UPSHUR WV-
159 AM EDT THU SEP 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSHUR...BARBOUR
AND EXTREME NORTH CENTRAL RANDOLPH COUNTIES WILL EXPIRE AT 200 AM
EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THE STORM
MAY STILL PRODUCE GUSTY WINDS OF UP TO 40 MPH AND DIME SIZE HAIL IN
EASTERN BARBOUR COUNTY...AND EXTREME NORTHERN RANDOLPH COUNTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7976 3903 8026 3918 8022 3922 7981
3913 7983 3908 7977
TIME...MOT...LOC 0558Z 266DEG 30KT 3908 7987
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 8:35 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Sep 14, 8:35 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 835 PM EDT WED SEP 14 2011 .SYNOPSIS... COLD FRONT MOVES THROUGH LATE TONIGHT AND EARLY THURSDAY. MUCH COOLER AIR MOVES IN DURING THE DAY ON THURSDAY. DRIER AIR AND HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /THROUGH THURSDAY NIGHT/... LATEST SURFACE OBSERVATIONS INDICATE A COLD FRONT EXTENDS FROM NEW ENGLAND TO CENTRAL PA...AND THEN SOUTHWEST ACROSS THE NORTHWEST COUNTIES OF WEST VIRGINIA THROUGH CENTRAL KY TO AN AREA OF LOW PRESSURE IN WESTERN KY. A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED FROM LOWER MI ACROSS INDIANA ACROSS WESTERN KY INTO ARKANSAS. FARTHER TO THE EAST...A FEW SHOWERS AND THUNDERSTORMS WERE MOVING MOVING NORTHEAST ACROSS PORTIONS OF KY...OH AND WV. THESE STORMS SHOULD CONTINUE TO PUSH NORTHEAST...HOWEVER...I STILL EXPECT THEM TO WEAKEN AND DISSIPATE BY MIDNIGHT. MODELS CONTINUE TO INDICATE THE LOW PRESSURE SYSTEM...AND AN ASSOCIATED UPPER LEVEL FEATURE...WILL PUSH EAST. REMAINDER OF FORECAST APPEARS TO BE ON TRACK AND ONLY MINOR TWEAKS WERE MADE. PREVIOUS DISCUSSION... NO MAJOR CHANGES TO OUR HOURLY DETERMINISTIC POPS FOR MAIN WAVE WITH SOME MID AND UPPER LEVEL SUPPORT. STILL KEEP ONLY A SLIGHT CHANCE OF THUNDER AHEAD OF THE WAVE...EXITING THE MOUNTAIN COUNTIES BY 12Z THURSDAY. INTRODUCED SOME DRIZZLE OVER THE MOUNTAINOUS COUNTIES BEFORE THE LOW POST FRONTAL CLOUDS LIFT. KEEPING OUR POPS MOSTLY AOA NAM AND GFS MOS GUIDANCE FOR LATE TONIGHT INTO THURSDAY MORNING. WAS A BIT SLOWER IN LIFTING THE CLOUDS OVER THE SOUTHERN MOUNTAINS AROUND BKW...NOT UNTIL LATE IN THE DAY. FIRST NONDIURNAL TEMPERATURE TRACE I CAN RECALL FOR A WHILE...FOR THE HOURLY TEMPERATURES ON THURSDAY. TRIED TO HAVE TEMPERATURES DROP OVER THE LOWLAND THROUGH 15Z OR 16Z...AND OVER THE MOUNTAINS INTO THE AFTERNOON. TRIED TO HAVE TEMPERATURE RECOVER A FEW DEGREES OVER THE OHIO RIVER COUNTIES FROM 18Z TO 21Z. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... COLD FRONT EAST OF AREA AT START OF PERIOD...WITH MAINLY DRY WEATHER OVER THE CWA. STILL SOME UNCERTAINTY AS TO HOW MUCH CLOUD COVER WILL CONTINUE TO LINGER OVER THE HIGHER TERRAIN FRIDAY MORNING BEFORE CLEARING OUT...AND THIS WILL HAVE AN IMPACT ON OVERNIGHT LOW TEMPERATURES. FOR NOW HELD ONTO SOME CLOUD COVER OVER THE HIGHER TERRAIN. IF CLEARING WOULD OCCUR...THIS WOULD ALLOW FOR TEMPERATURES TO COOL OFF NICELY BEHIND THE FRONT...WITH TEMPS IN THE 40S ACROSS MUCH OF THE CWA...AND INTO THE MID TO UPPER 30S ACROSS PARTS OF THE NORTHERN MOUNTAINS. MUCH OF THE CWA WILL REMAIN DRY ON FRIDAY...BUT A PASSING SHORTWAVE...MAY PRODUCE SOME SHOWERS OVER EXTREME SOUTHERN ZONES FRIDAY. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR THE WEEKEND WITH DRIER AIR AND GRADUAL WARMING TEMPERATURES THROUGHOUT THE WEEKEND AS THE HIGH SHIFTS EAST. A FEW WEAK DISTURBANCES TRAVELING THROUGH THE FLOW MAY PRODUCE SOME LIGHT SHOWERS THIS WEEKEND...BUT WITH AN OVERALL LACK OF MOISTURE...DECIDED TO KEEP THE FORECAST DRY FOR NOW. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL CONTINUE TO REMAIN IN CONTROL OVER THE WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATE MONDAY NIGHT OR TUESDAY...BRINGING UNSETTLED WEATHER BACK TO THE REGION. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... LATEST RADAR DATA SHOWS AN E-W ORIENTED BROKEN LINE OF SHOWER AND THUNDERSTORMS ACROSS NE KY AND SE OH AS WELL AS PORTIONS OF WV. IFR CONDITIONS ARE POSSIBLE NEAR THESE STORMS WITH VFR CONDITIONS ELSEWHERE. THESE STORMS SHOPULD CONTINUE TO MOVE NORTHEAST THRU 02Z...BEFORE WEAKENING AND DISSIPATING...WITH THE LOSS OF INSTABILITY. CEILINGS AT 5 TO 8 THSD FT BKN TO OVC WILL OVERSPREAD OHIO RIVER COUNTIES BY 06Z...REACHING MOUNTAINOUS COUNTIES BY 09Z. SHOWERS WITH CEILINGS NEAR 1 THSD FT AND VSBY AOB 3 MILES WILL REACH OHIO RIVER COUNTIES BY 06Z...THEN INTO THE MOUNTAINOUS COUNTIES BY 12Z. CEILINGS AOB 1 THSD FT AND VSBY AOB 3 MILES IN LINGERING LIGHT RAIN AND DRIZZLE IN THE MOUNTAINOUS COUNTIES 15Z TO 18Z. CLOUDS LIFTING OVER THE OHIO RIVER COUNTIES 15Z TO 18Z TO 2 THSD FT BKN AND VSBY AOA 5 MILES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF ARRIVAL OF SHOWERS TONIGHT MAY BE FASTER. TIMING OF ARRIVAL AND DEPARTURE OF POST FRONTAL/WAVE LOW STRATUS MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H M H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H M M M CKB CONSISTENCY H H H H H H H H H H H H AFTER 00Z FRIDAY... NO SIGNIFICANT IFR WEATHER EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/SL NEAR TERM...KTB/JSH SHORT TERM...SL LONG TERM...SL AVIATION...JSH
Hazardous weather outlook, Sep 14, 1:54 AM EDT, 23 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 154 AM EDT WED SEP 14 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-150600- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 154 AM EDT WED SEP 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 14, 10:13 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1013 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 NNW GREENUP 38.61N 82.86W
09/14/2011 M1.75 INCH GREENUP KY PUBLIC
DAMAGE TO CAR WINDSHIELDS
&&
EVENT NUMBER RLX1100870
TAXLocal storm report, Sep 14, 11:37 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1137 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL SANDYVILLE 38.91N 81.66W
09/14/2011 M1.00 INCH JACKSON WV TRAINED SPOTTER
&&
EVENT NUMBER RLX1100871
MDPLocal storm report, Sep 14, 11:38 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1138 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HAIL 9 NE SANDYVILLE 39.00N 81.54W
09/14/2011 M1.00 INCH JACKSON WV CO-OP OBSERVER
&&
EVENT NUMBER RLX1100872
MDPSpecial weather statement, Sep 15, 12:14 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1214 AM EDT THU SEP 15 2011
WVZ040-150445-
BARBOUR WV-
1214 AM EDT THU SEP 15 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BARBOUR COUNTY...
AT 1208 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF PHILIPPI...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR NESTORVILLE AROUND 1220 AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3918 7981 3916 7983 3911 7982 3909 7985
3902 7988 3899 7998 3913 8004 3925 7983
3924 7981
19Special weather statement, Sep 15, 12:19 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1219 AM EDT THU SEP 15 2011 WVZ011-019-020-031-150445- DODDRIDGE WV-HARRISON WV-RITCHIE WV-TYLER WV- 1219 AM EDT THU SEP 15 2011 ...A STRONG THUNDERSTORM WILL AFFECT DODDRIDGE...NORTHEASTERN RITCHIE...NORTHWESTERN HARRISON AND TYLER COUNTIES... AT 1213 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF HARRISVILLE...MOVING EAST AT 30 MPH. HEAVY DOWNPOURS...WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR WEST UNION AROUND 1230 AM...SMITHBURG AROUND 1235 AM...NEW MILTON AROUND 1240 AM AND SALEM AROUND 1245 AM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3946 8040 3922 8035 3917 8097 3934 8101 19
Local storm report, Sep 15, 12:46 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1246 AM EDT THU SEP 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL WEST UNION 39.24N 80.81W
09/15/2011 U1.25 INCH DODDRIDGE WV PUBLIC
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:01 PM EDT | Special Weather Statement | RLX | Mason | 59 min |
| Sep 14, 11:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Wirt | 36 min |
| Sep 14, 11:58 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie, Wirt | 32 min |
| Sep 15, 12:14 AM EDT | Special Weather Statement | RLX | Barbour | 31 min |
| Sep 15, 12:19 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 26 min |
| Sep 15, 12:26 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Taylor, Tyler | 49 min |
| Sep 15, 12:32 AM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Harrison, Lewis, Ritchie, Upshur | 43 min |
| Sep 15, 1:12 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 33 min |
| Sep 15, 1:43 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 17 min |
| Sep 15, 3:02 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Nicholas | 43 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.